Research Repository

Search, Concave Production, and Optimal Firm Size

Smith, Eric (1999) 'Search, Concave Production, and Optimal Firm Size.' Review of Economic Dynamics, 2 (2). 456 - 471. ISSN 1094-2025

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 29 Jun 2012 12:40
Last Modified: 16 Nov 2018 14:15
URI: http://repository.essex.ac.uk/id/eprint/2686

Actions (login required)

View Item View Item